# SDR 0103026615

- Difficulty date: August 19, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Aircraft time: 108,544 hours, 21,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6042225
- Location: Zone D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY ESCAPE PATH LIGHTING EXTINGUISHED AFTER ONLY 70 SECONDS OF TEST PERIOD.    REPLACED POWER SUPPLIES M419 AND M422. OPERATIONAL CHECK NORMAL.
